RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 185–186 (Mi umn9614)  

Brief Communications

On a problem of Pogorelov

M. I. Shtogrin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9614

Full text: PDF file (258 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:1, 178–180

Bibliographic databases:

Document Type: Article
MSC: 53A05
Received: 05.12.2017

Citation: M. I. Shtogrin, “On a problem of Pogorelov”, Uspekhi Mat. Nauk, 73:1(439) (2018), 185–186; Russian Math. Surveys, 73:1 (2018), 178–180

Citation in format AMSBIB
\Bibitem{Sht18}
\by M.~I.~Shtogrin
\paper On a problem of Pogorelov
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9614}
\crossref{https://doi.org/10.4213/rm9614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749624}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..178S}
\elib{http://elibrary.ru/item.asp?id=32428126}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 1
\pages 178--180
\crossref{https://doi.org/10.1070/RM9614}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432856400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047269354}


Linking options:
  • http://mi.mathnet.ru/eng/umn9614
  • https://doi.org/10.4213/rm9614
  • http://mi.mathnet.ru/eng/umn/v73/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    References:17
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018